# SDR CA001109010

- Difficulty date: November 4, 2000
- Submitted: January 19, 2001
- Operation: Air carrier
- Make and model: Swrngn SA226TC
- Aircraft time: 29,708 hours
- Engine: Garrtt TPE3313UW
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Indicator
- Part number: 278218697
- Condition: Failed
- Location: Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

(CAN) ON APPROACH TO YXM WHEN GEAR SELECTED DOWN NOSEGEAR FAILED TO EXTEND, LT & RT MAIN INDICATED DOWN & LOCKED. DUE TO POOR WEATHER & BETTER FACILITIES CREW ELECTED TO PROCEED TO THEIR ALT OF YTH. WHEN LDG GEA R AGAIN SELECTED DOWN ATYTH, TOWER CONFIRMED THAT MAINS WERE DOWN BUT NOSE GEAR STILL IN WHEELWELL. TIME, HOWEVER, NO GEAR DOWN IND. FOR ANY OF GEAR. EMERG EXTENSION PERFORMED, EXTENDING ALL THE  GEAR BUT STILL NO GEAR DOWN IND. FLY BY CONFIRMED ALL GEAR WERE DOWN & A/C LANDED W/O INCID. THE LDG GEAR IND REPL, RESTORING GEAR DOWN IND..A SUBSEQUENT TEST & INSP OF LDG GEAR COULD NOT DUPLICATE FAILURE OF NOSE GEAR.
